Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Conformal invariance in two-dimensional percolation
HTML articles powered by AMS MathViewer

by Robert Langlands, Philippe Pouliot and Yvan Saint-Aubin PDF
Bull. Amer. Math. Soc. 30 (1994), 1-61 Request permission
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 30 (1994), 1-61
  • MSC (2000): Primary 82B43; Secondary 81-03, 81T40, 82B20, 82B27
  • DOI:
  • MathSciNet review: 1230963